# SDR SIMA200226114

- Difficulty date: September 1, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530658001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, RIGHT INBOARD NR 1 SEAT TRACK CORRODED.  MAINTENANCE REMOVED AND INSTALLED RIGHT INBOARD NR 1 SEAT TRACK IAW EMB 145 AMM 53-01-00.  (M)
